We recently learned of the deaths of two people whom we knew and loved, from heroin overdoses. Opioid overdose happens too often. Narcan, also known as Naloxone, can reverse the effects of an overdose of heroin or some types of painkillers. Paramedics and emergency room doctors have used it for years to save lives. We recommend that you have it available in the case of an overdose emergency for yourself, your family member or a friend who takes opiates. Speak to your doctor to access Narcan. A kit that contains an injectable form of Naloxone or a nasal spray version is available for use. This podcast features a training session on how to respond to an overdose. Before listening to the podcast, please download and complete the Overdose Awareness and Use of Naloxone Test. Then download SCARE ME. Use these forms to follow the discussion.
Today’s podcast is dedicated to these two people and their families.